Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 14 January 2020

The q-Riccati Algebra

Amna Hasan1, Hakeem A. Othman2 & Sami H. Altoum3

Journal of Mathematics and Statistics, Volume 16, Issue 1, pp. 20–23 · doi.org/10.3844/jmssp.2020.20.23

6,980 accesses3,504 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

For q∈(0, 1), we introduce the q-Riccati Lie algebra. Using the q-derivative (or Jackson derivative), we give a representation of this Lie algebra.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Hasan, A., Othman, H. A. & Altoum, S. H. (2020). The q-Riccati Algebra. Journal of Mathematics and Statistics, 16(1), 20–23. https://doi.org/10.3844/jmssp.2020.20.23

Licence
CC BY 3.0
Issue
Volume 16, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
The q-Riccati AlgebraJournal of Mathematics and Statistics · Volume 16, Issue 1 · pp. 20–23 · CC BY 3.0Download